# SDR QMLA2024043020045

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N230TJ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7966
- Aircraft time: 2,842 hours, 10,038 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON TOP OF THE HORIZONTAL STABILIZER, CURRENTLY WORKING WITH SERVICE ENGINEERING DEPT. TO DETERMINE THE REPAIRABLE LIMITS.
